# SDR SWAA2016051351755

- Difficulty date: May 8, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1170002
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PAX CABIN EXIT LIGHT WIRES DAMAGED AT BS 616 CONNECTOR.  REPAIRED WIRE IAW AMM.
